t3

Hi again.I was on 45mcg t3 only bit better but far from right,I was on that dose for about 6 weeks then felt faint,anxious and headache ,hot hands.Pulse and temp normal still.I reduced to 40 mcg for a week and got aches and pains and felt dreadfully lethargic so went up to 45 mcg again ,felt a bit better for a week .now have slight headache and shaky again although pulse and temp normal,not raised.Do not know what is happening.Can anyone help,not had bloods done as trying to keep away from gp.

3 Replies

oldestnewest
  • Susiebow, I doubt you'll be able to cut the 5mcg dose in half but it might be worth trying whether 40mcg and 45mcg alternate days might be helpful.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Yea Clutter that is a good idea,never thought of that .I will try that ,I am a Numpty.But you know I am now wondering if it is synthetic meds that I am not able to take.

  • Susiebow, it is possible that synthetic meds don't suit. You'd have to switch to NDT to see whether that it better for you, and it may be necessary to try more than one brand to find the right one for you. It's unlikely to be prescribed on the NHS so you'll need a private prescription or you can buy it on the internet and self medicate.

    It is also possible that Hashi's is causing the symptoms. Have you ever tried 100% gluten-free diet? Many Hashi patients find the flares reduce and, in time, the antibodies too. I'd be inclined to try gluten-free for a few months to see whether there is improvement before switching meds.

    chriskresser.com/the-gluten...

    thyroiduk.org.uk/tuk/about_...

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...